# SDR AALA20160201004

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 68,314 hours, 10,987 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE DISAGREE ON APPROACH, UNABLE TO MOVE FLAPS BEYOND FLAPS 1 POSITION.  THE FLIGHT DECLARED AN EMER.  ACCOMPLISHED THE CHECKLIST & LANDED WITH FLAPS AT 1.  LANDING WAS UNEVENTFUL.  FSEU BITE TEST CARRIED OUT IAW AMM 27-51-00-815-809, MSG 27-51-104 DISPLAYED.  REFERENCE MSG FIM 27-51-00-815-810 FIGURE 105 APPLIED.  FLAP BYPASS LEVER OPERATION OK.  ACCOMPLISHED FLAP OPEN FULL TRAVEL & STEP BY STEP TWICE & FOUND OK.  THE ACFT WAS NOT GNDED.
